# SDR DALA2016123010163

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 110,985 hours, 13,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND UPPER DECK EXIT SIGN INOPERATIVE. FOUND BATTERY WEAK AT POWER SUPPLY M7050.  REMOVED AND INSTALLED A NEW BATTERY IAW AMM 33-51.
